Uniqueness of an entire function sharing fixed points with its derivatives
DOI:
https://doi.org/10.23755/rm.v38i0.520Keywords:
Uniqueness, Entire functions, Fixed points, Sharing, Derivatives.Abstract
The uniqueness problems of an entire functions that share a nonzero finite value have been studied and many results on this topic have been obtained. In this paper we prove a uniqueness theorem for an entire function, which share a linear polynomial, in particular fixed points, with its higher order derivatives.
References
Chang. J and Fang. M: Uniquness of entire functions and fixed points. Kodai Math. J. 25(2002), pp. 309–320.
Chen. B and Li. S: Some results on the entire function sharing problem. Math. Solovaca. 64(2014), pp. 1217–1226.
Clunie. J: On integral and meromorphic functions, J. London Math. Soc. 37(1962), pp. 17–27.
Hayman, Meromorphic Functions, The Clarendon Press, Oxford (1964).
Jank. G, Mues. E and Volkmann. L: Meromorphe Funktionen, die mit ihrer ersten und zweiten Ableitung einen endlichen wert teilen, Complex Var. Theory Appl.,Vol. 6 (1986), pp.51-71.
Ngoan. V and Ostrovskii. I.V: The logarithmic derivative of meromorphic function, Akad. Nauk. Armjan. SSR. Dokl., 41(1965), pp. 272–277.
Wang. J.P and Yi. H.X: Entire functions that share one value CM with their derivatives, J. Math. Anal. Appl., 277 (2003), pp. 155 –163.
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.